Home > Groups > Hydroxyzine and Fatigue > I feel tired all the time and am oversleeping. I f...

I feel tired all the time and am oversleeping. I f...

  • I feel tired all the time and am oversleeping. I find it extremely difficult to get out of the exhaustion and go with my day. Any suggestions? I'm to the point of going to the ER because I'm overly tired.

    Post created 3 months 3 weeks ago

Comments

  • I would reduce hydroxyzine

    I would reduce hydroxyzine dose, and watch fatigue change.
    Melatonin also may give headache, daytime sleepiness and dizziness.
    You know best the temporal relation between your drug intake and fatigue onset, and can make association. It is best to go with monitoring one drug change at a time.
    If no relation to medication is found, investigation, as alluded above, is indicated.

    3 months 2 weeks ago

  • I was given hydroxyzine to

    I was given hydroxyzine to help with my anxiety and given citalopram for my depression. In addition, I was given melatonin to help me sleep at night. I was instructed by my doctor to take the hydroxyzine twice a day, one in the day and one before bed with the melatonin. I find that my energy is extremely low and makes me so tired. I elimated caffeine and reduced sugar from my diet drinking more water and eating healthy but I still feel exhausted, even after I shower.

    3 months 2 weeks ago

  • Hydroxyzine is notorious for

    Hydroxyzine is notorious for causing sedation; what was your health indication for using it?! If your fatigue started after use of this drug, it is advisable to start reducing your dosage and watch for symptom change.
    If however, your fatigue was present before use of hydroxyzine, investigation is imperative; vitamin and mineral abnormality, metabolic, hormonal and endocrine perturbation, chronic infection, and autoimmune diseases, and lastly depression, are possible culprits.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-ImmolationšŸ”„šŸ”„šŸ”„)

    3 months 3 weeks ago

  • I believe my sleepyneess is

    I believe my sleepyneess is related to my PD medication SINEMET CR taken 3 tim

    3 months 3 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes